# SDR AALA20151210001

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 65,004 hours, 7,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15H SEAT MOUNT, EMER LIGHT LENS WAS MISSING.  EMER LIGHT LENS INSTALLED IAW AMM 33-51-05.  ACFT IN BASE MX.
